FIND A STORE NEAR YOU
Newsletter
0
All Categories
null

Aspro Clear 300mg 24 Effervescent Tablets

General Information
- Soluble effervescent tablets

 - pleasant taste

 - Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.

 - Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink it

 - Aluminium, gluten and lactose free

Warnings
Do not use if you:
- suffer from stomach ulcer
- are in the last three months of pregnancy
- are taking anticoagulant therapy
- are allergic to aspirin or other anti-inflammatory medicines. 

If you have an allergic reaction stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use this product:
- in children under 12 years of age 
- in children 12-16 years of age with or recovering from chicken pox, influenza or fever. 
- if you have asthma
- with other medicines containing aspirin or anti-inflammatory medicines
- with other medicines that you take regularly
- during the first 6 months of pregnancy 
- for more than a few days at a time.


Prolonged or excessive use can be harmful.
See a doctor before taking this product for thinning the blood or for your heart.
The maximum daily dose contains 1.8g of sodium. Contains sodium saccharin.

CAUTION

Always read the label. Use only as directed. If symptoms persist consult your healthcare professional. Incorrect use could be harmful.
Ingredients

Each Tablet contains Asprin 300mg

See pack for Dosage

$4.99
null
null

Pharmacy Choice Dispersible Aspirin 300mg 24 Tablets

$ 2.99
See more
null

Pharmacy Choice EC Aspirin 100mg 84 Tablets

$ 8.50
See more
null

Pharmacy Choice EC Aspirin 100mg 168 Tablets

$ 9.99
See more
null

Pharmacy Choice Ibuprofen 40 Liquid Capsules

$ 7.99
See more
null

Pharmacy Choice Dispersible Aspirin 300mg 24 Tablets

$ 2.99
See more
null

Pharmacy Choice EC Aspirin 100mg 84 Tablets

$ 8.50
See more
null

Pharmacy Choice EC Aspirin 100mg 168 Tablets

$ 9.99
See more
null

Pharmacy Choice Ibuprofen 40 Liquid Capsules

$ 7.99
See more